# SDR MZZA98032

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69727461
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - FRAME 1110 UPPER CHORD IS PUNCTURED ABOVE STRINGER 27R DUE LONGER SCREW INSTALLED AT TIED DOWN FITTING AFT OUTBOARD POSITION.  DOUBLER MANUFACTURED AND INSTALLED IAW SRM 51-40-3 FIG 1.  (M)
